Alert archive / Oklahoma / Flash Flood Watches in 2015
Flash Flood Watch 7, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at May 25, 2015, 4:23 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 25, 2015, 1:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2015, 4:23 AM CDT (09:23 UTC)
- In effect from
- May 25, 2015, 1:00 PM CDT
- Expired
- May 26, 2015, 12:13 AM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WGUS64 KTSA 250923 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 423 AM CDT MON MAY 25 2015 ...MORE RAIN HEADED FOR EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT... .A WEATHER DISTURBANCE MOVING FROM WEST TEXAS INTO OKLAHOMA WILL BRING ANOTHER ROUND OF MODERATE TO HEAVY RAIN TO PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON AND TONIGHT. SATURATED GROUND FROM RECENT HEAVY RAINFALL WILL LEAD TO RAPID RUN-OFF AND POTENTIAL FLOODING OR FLASH FLOODING. ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-251730- /O.NEW.KTSA.FF.A.0007.150525T2100Z-150526T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 423 AM CDT MON MAY 25 2015 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL... LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * FROM 4 PM THIS AFTERNOON THROUGH NOON TUESDAY. * WIDESPREAD ONE TO ONE AND ONE HALF INCHES OF RAIN IS EXPECTED IN THE WATCH AREA. LOCAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES WILL BE POSSIBLE. * SATURATED GROUND WILL CONTRIBUTE TO RAPID RUN-OFF WHERE ONE INCH OF RAIN IN 30 MINUTES FROM A THUNDERSTORM MAY INITIATE FLOODING. * A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. * PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD... THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
3 follow-up statements
247 WGUS64 KTSA 251228 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 728 AM CDT MON MAY 25 2015 ...THUNDERSTORMS WITH HEAVY RAINFALL LIKELY THIS AFTERNOON... .A WEATHER DISTURBANCE MOVING FROM WEST TEXAS INTO OKLAHOMA WILL BRING ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN ACROSS A LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. SATURATED GROUND FROM RECENT HEAVY RAINFALL WILL LEAD TO RAPID RUN-OFF AND POTENTIAL FLOODING OR FLASH FLOODING. OKZ054>068-070-071-252100- /O.EXB.KTSA.FF.A.0007.150525T1800Z-150526T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- MCINTOSH- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE... EUFAULA 728 AM CDT MON MAY 25 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA... CHEROKEE...MUSKOGEE AND OKFUSKEE. IN NORTHEAST OKLAHOMA... CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE... OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...MCINTOSH. * FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING * WIDESPREAD ONE TO TWO INCHES OF RAIN IS EXPECTED IN THE WATCH AREA. LOCAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES WILL BE POSSIBLE IN STRONGER STORMS THAT MOVE OVER THE SAME AREAS. * SATURATED GROUND WILL CONTRIBUTE TO RAPID RUN-OFF WHERE ONE INCH OF RAIN IN 30 MINUTES FROM A THUNDERSTORM MAY INITIATE FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD... THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$ ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-252100- /O.EXT.KTSA.FF.A.0007.150525T1800Z-150526T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 728 AM CDT MON MAY 25 2015 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING * WIDESPREAD ONE TO TWO INCHES OF RAIN IS EXPECTED IN THE WATCH AREA. LOCAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES WILL BE POSSIBLE IN STRONGER STORMS THAT MOVE OVER THE SAME AREAS. * SATURATED GROUND WILL CONTRIBUTE TO RAPID RUN-OFF WHERE ONE INCH OF RAIN IN 30 MINUTES FROM A THUNDERSTORM MAY INITIATE FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
615 WGUS64 KTSA 251956 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 256 PM CDT MON MAY 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261200- /O.CON.KTSA.FF.A.0007.000000T0000Z-150526T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 256 PM CDT MON MAY 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...CRAIG...CREEK...DELAWARE...HASKELL... LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA... OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG... PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH TUESDAY MORNING * WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST OKLAHOMA THROUGH NORTHWEST ARKANSAS FROM THIS AFTERNOON THROUGH THE LATE EVENING HOURS. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTHEAST OKLAHOMA. AN AXIS OF 1 TO 2 INCH RAINFALL IS LIKELY FROM FAR SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS...WITH LOCAL AMOUNTS NEAR 3 INCHES POSSIBLE. FURTHER NORTH...RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE LIKELY. * CONDITIONS ARE FAVORABLE FOR RAPID ONSET FLASH FLOODING. ANY HEAVIER BURST OF RAINFALL WILL QUICKLY LEAD TO FLOODING AND PREPARATIONS SHOULD BE UNDERWAY TO ENSURE A SHELTER IS AVAILABLE AWAY FROM FLOOD PRONE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
828 WGUS64 KTSA 260513 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1213 AM CDT TUE MAY 26 2015 ...THE HEAVIER RAIN HAS ENDED FOR TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-053>076-260615- /O.CAN.KTSA.FF.A.0007.000000T0000Z-150526T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1213 AM CDT TUE MAY 26 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS BEEN CANCELED. THE RAIN HAS SHIFTED EAST OF THE AREA EARLY THIS MORNING WITH THE HEAVY RAINFALL THREAT ENDING. THE RAINS FROM THE PAST FEW DAYS HAS CAUSED AREA LAKES...SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE FOR MUCH OF THIS WEEK. AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL ALSO BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE WEEK. ANY ADDITIONAL RAINFALL THAT OCCURS WILL FURTHER AGGRAVATE THE ONGOING FLOODING CONDITIONS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 24, 11:29 PM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, May 24, 11:29 PM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1129 PM CDT SUN MAY 24 2015 .DISCUSSION... THE 06Z TAF DISCUSSION IS INCLUDED BELOW... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. CONDITIONS HAVE DETERIORATED FASTER THAN ANTICIPATED...WITH IFR OR BELOW CIGS DEVELOPING ACROSS THE REGION. NOW THAT THE RAIN HAS ENDED AND THE MID/HIGH CLOUDS ARE EXITING IN THE WAKE OF UPPER WAVE...THE COOL...SATURATED BOUNDARY LAYER SHOULD PROMOTE AT LEAST IFR CONDITIONS THRU THE NIGHT. IMPROVEMENT IS EXPECTED BY MID MORNING ON MONDAY. CHANCES FOR STORMS START TOMORROW AFTERNOON AND EVENING WITH THE NEXT UPPER WAVE. LACY && .PREV DISCUSSION... /ISSUED 727 PM CDT SUN MAY 24 2015/ DISCUSSION... RECENTLY UPDATED ZONES REFLECT QPF AND POP ADJUSTMENTS. THE HEAVIEST...MOST INTENSE RAINFALL HAS PUSHED TO THE EAST. RAIN IS EXPECTED TO CONTINUE ACROSS MUCH OF THE AREA OVERNIGHT...HOWEVER HOURLY RATES WILL BE LESS. TEMPERATURES AT THIS TIME LOOK REASONABLE WITH A SATURATED AIRMASS IN PLACE...SO THOSE ELEMENTS WILL REMAIN AS THEY ARE. NEXT ITEM OF CONCERN COMES TOMORROW NIGHT INTO TUESDAY AS ANOTHER WAVE LIFTING N-NE ACROSS TEXAS MAY BRING ANOTHER ROUND OF HEAVIER RAINFALL TO FAR SE OK...WC AND NW AR. AT THIS TIME HOWEVER...THE HEAVIEST RAIN AXIS LOOKS TO BE POSITIONED JUST EAST OF THE CWA. STAY TUNED AS AMOUNTS WILL BE REFINED WITH LATER FORECASTS. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 81 63 81 / 10 30 40 20 FSM 63 81 64 82 / 10 50 70 30 MLC 63 78 63 81 / 10 50 50 20 BVO 58 81 60 81 / 10 20 30 20 FYV 58 78 62 78 / 10 30 70 30 BYV 60 80 63 79 / 10 20 90 30 MKO 60 79 62 81 / 10 40 50 20 MIO 60 80 62 80 / 30 30 60 20 F10 59 79 62 80 / 10 40 50 20 HHW 66 78 64 82 / 10 80 60 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, May 24, 7:20 PM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 720 PM CDT SUN MAY 24 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 720 PM CDT SUN MAY 24 2015 ...POTENTIALLY LIFE-THREATENING FLASH FLOODING TO CONTINUE OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. FLASH FLOODING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... FLOODING REMAINS ONGOING ACROSS MUCH OF EASTERN OKLAHOMA TODAY. 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT MUCH OF EASTERN OKLAHOMA. DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING WILL CONTINUE TONIGHT... AS ADDITIONAL RAIN AND SCATTERED THUNDERSTORMS WILL IMPACT FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. QUICK ACTION SHOULD BE TAKEN WHEN FLOOD WARNINGS ARE ISSUED. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. WHILE LESS INTENSE RAINFALL IS EXPECTED OVERALL DURING THE OVERNIGHT HOURS...AT A MINIMUM EXTENSIVE AREAL AND MAIN STEM RIVER FLOODING WILL CONTINUE WELL INTO MONDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE HEAVIEST RAINFALL WILL HAVE MOVES EAST AND NORTHEAST OF THE REGION BY MONDAY MORNING. HOWEVER...A LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. ADDITIONAL RAINFALL ACROSS THESE AREAS WILL LIKELY WILL QUICKLY WORSEN ANY ONGOING FLOOD PROBLEMS. DAY TO DAY THUNDERSTORM CHANCES WILL BE MAINTAINED FOR MUCH OF THIS UPCOMING WEEK. COVERAGE AND INTENSITY OF EXPECTED RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. WITH LITTLE DAY TO DAY RECOVERY ANTICIPATED WITH THE LARGE STEM RIVERS EXPERIENCING MODERATE TO SIGNIFICANT FLOODING...ANY ADDITIONAL RAINFALL THAT OCCURS DURING THE WEEK IN THE BASINS MOST AT RISK WILL PROLONG FLOOD ISSUES IN THOSE AREAS. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED THROUGH TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLASH FLOODING WILL MOST LIKELY WITHIN THE HEAVIER RAINFALL AXIS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:44 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more | 24 hr |
| May 24, 11:57 PM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 12 hr |
| May 25, 11:36 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 25, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 42 min |
| May 25, 2:32 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 28 min |
| May 25, 3:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 25, 3:34 PM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| May 25, 3:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 25, 3:54 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 8 hr |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 25, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 23 min |
| May 25, 4:18 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 25, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| May 25, 4:26 PM CDT | Tornado Warning | TSA | Pushmataha | 34 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 25, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 31 min |
| May 25, 4:48 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 27 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 38 min |
| May 25, 4:52 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 38 min |
| May 25, 5:01 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 29 min |
| May 25, 5:08 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 52 min |
| May 25, 5:19 PM CDT | Tornado Warning | TSA | LeFlore | 41 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more | 8 hr |
| May 25, 5:22 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Pawnee | 38 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah | 52 min |
| May 25, 5:28 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 32 min |
| May 25, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| May 25, 5:41 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 49 min |
| May 25, 5:46 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more | 59 min |
| May 25, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 55 min |
| May 25, 5:56 PM CDT | Tornado Warning | TSA | LeFlore | 19 min |
| May 25, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
| May 25, 6:44 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
Nearby
Flash Flood Watches in Oklahoma, 2015Flash Flood Watches in Arkansas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.